Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 2, Issue 2, 1986
Metadata
 

Estimates for Wainger's Singular Integrals Along Curves
Antonio Córdoba and José L. Rubio de Francia
pp. 105–117
Abstract | Full-Text PDF (716 KB) | Metadata

Relativistic Stability of Matter - I
Charles Fefferman and Rafael de la Llave
pp. 119–213
Abstract | Full-Text PDF (4392 KB) | Metadata

On the Two-Fold Symbol Chain of a C*-Algebra of Singular Integral Operators on a Polycylinder
Heinz O. Cordes
pp. 215–234
Abstract | Full-Text PDF (1649 KB) | Metadata